2017
Том 69
№ 9

All Issues

Example of a first-order differential equation in hilbert space without continuous dependence of the solution on the initial condition

Pasika E. E.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 35 (1983), no. 6, pp 690-692.

Citation Example: Pasika E. E. Example of a first-order differential equation in hilbert space without continuous dependence of the solution on the initial condition  // Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 786–788.

Full text